# SDR HNAA9791654

- Difficulty date: June 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Hinge
- Part number: 85420014009
- Condition: Failed
- Location: Rt Mlg Door
- Part time: 27,493 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

FLT 3395 - YYZ-BWI - THE RIGHT MAIN LANDING GEAR DOOR WAS HANGING DOWN IN FLIGHT.  THE AIRCRAFT CONTINUED ON TO BWI AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED FORWARD GEAR DOOR AFT HINGE ARM ASSEMBLY AND HARDWARE.  PERFORMED EXTENSION AND RETRACTION THROUGH SEVERAL CYCLES.  NO DISCREPANCIES NOTED.  (M)
